# SDR HEEA063071

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008064
- Condition: Cracked
- Location: 1st Stage
- Part time: 637 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED VANE CRACKS BEYOND SERVICEABLE LIMITS ON 1ST STAGE NOZZLE.
